Group photo
Author:
-SPIRITSEEKER2-'s Photo -SPIRITSEEKER2- Posts: 29,716
3/16/15 7:50 P

My SparkPage
Send Private Message
Reply
emoticon good job



Fluffy in SC

EST


 current weight: 219.0 
260
232.5
205
177.5
150
PDM12345 SparkPoints: (34,767)
Fitness Minutes: (20,610)
Posts: 33
3/16/15 6:07 P

Send Private Message
Reply
Thank you.

I admit that I gave up testing a few years ago. No matter what I did the A1c kept rising. My doctor told me to find my meter or get a new one then do baseline testing for a week before stopping the pill. So here I am with a new meter. The old one was so outdated the pharmacy insisted on a new meter. My readings last week were good. The highest was 119 after a meal. Today I tested in the morning and again before lunch. So far so good. If this goes well I'll still be on two meds but maybe there's hope with Sparkpeople and the gym.

LITTLEWIND53's Photo LITTLEWIND53 Posts: 17,178
3/16/15 12:42 P

My SparkPage
Send Private Message
Reply
If you don't have a monitor, please check into getting one. Most places here in Canada have an incentive that if you buy the first 100 strips, you get the monitor free. I don't know if they have anything like that where you are.....

But especially when changing dosages of your medication, it is VERY important to

test, Test, TEST

In other words, be proactive.

You may or may not notice symptoms when lowering your meds, but your readings may be higher than normal. Keep careful records of what you ate, what time of day and how you are feeling. Take this to your doctor on your next visit. But if you notice a lot of high readings, or you have any symptoms at all, make an appointment - don't wait for your next scheduled appointment, especially if it is over a couple of weeks (or months) away.....

I hope this helps.

Linda

Leader: Living with Diabetes
www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=10080


YOU can do it.
You CAN do it.
You can DO it.
You can do IT.
-SPIRITSEEKER2-'s Photo -SPIRITSEEKER2- Posts: 29,716
3/16/15 10:24 A

My SparkPage
Send Private Message
Reply
I went hypoglycemic but was on byetta - and stopped it .. just took BS when I felt weird and act accordingly .. if too low eat or take glucose tablets .. I have them every where- but my weight went up and so did blood sugars due to thyroid numbers going up and doc did not up meds - so they are high again ..
thats all I know .. hope someone else can help




Fluffy in SC

EST


 current weight: 219.0 
260
232.5
205
177.5
150
CANNINGNANNY's Photo CANNINGNANNY SparkPoints: (558,289)
Fitness Minutes: (289,237)
Posts: 31,496
3/16/15 8:30 A

Community Team Member

My SparkPage
Send Private Message
Reply
OOPS Never Mind...You were taking a different drug..............
Oh Well...At least maybe that info will help someone that's on Glimepiride.

Edited by: CANNINGNANNY at: 3/16/2015 (08:31)
Patti / NE Ohio Zone 5
Leader Putting Foods Up www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=13192

Leader Home & Garden & DIY - On A Budget www.sparkpeople.com/myspark/groups_i
ndividual.asp

Life isn't about waiting for the storm to pass... it's about learning to dance in the rain. Vivian Greene
Even if you are on the right track, you will get run over if you just sit there.



 current weight: 176.6 
206
193.25
180.5
167.75
155
CANNINGNANNY's Photo CANNINGNANNY SparkPoints: (558,289)
Fitness Minutes: (289,237)
Posts: 31,496
3/16/15 8:26 A

Community Team Member

My SparkPage
Send Private Message
Reply
I can't answer your question but I do know that I'm glad you are off Glimepiride.
That drug helps your pancreas secret insulin...
My Dr. told me that's great for the short term but for the long term, it will exhaust your pancreas and it will eventually shut down...

Patti / NE Ohio Zone 5
Leader Putting Foods Up www.sparkpeople.com/myspark/groups_i
ndividual.asp?gid=13192

Leader Home & Garden & DIY - On A Budget www.sparkpeople.com/myspark/groups_i
ndividual.asp

Life isn't about waiting for the storm to pass... it's about learning to dance in the rain. Vivian Greene
Even if you are on the right track, you will get run over if you just sit there.



 current weight: 176.6 
206
193.25
180.5
167.75
155
PDM12345 SparkPoints: (34,767)
Fitness Minutes: (20,610)
Posts: 33
3/16/15 7:12 A

Send Private Message
Reply
I've been on 3 meds for over a year. After 6 months of working out and eating carefully I've lost weight and had some episodes of low blood sugar. My doctor told me to stop taking glyburide. Yesterday was my first day without it. This morning's test was 72, in the ballpark with last week's readings.

For those who have stopped taking one or more meds, how did your glucose levels change? What should I expect over the next few weeks?

Page: 1 of (1)  

Report Innappropriate Post

Other Managing Diabetes Group! Blood Sugar/Medical Issues Posts

Topics:
Last Post:
7/22/2018 10:49:55 PM
6/4/2018 7:21:43 AM
7/22/2018 10:52:55 PM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=19439x629x60943815

Review our Community Guidelines